MAUDE Adverse Event Report: BIOTRONIK AG ORSIRO MISSION US 2.5/40; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG ORSIRO MISSION US 2.5/40; CORONARY DRUG-ELUTING STENT
Model Number 453974
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Combination produkt: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.Considering the physicians event description, the root cause for the complaint event is most likely related to the patient's anatomy (i.E., severely calcified target lesion).
 
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a severely calcified lesion in a severely tortuous segment of the proximal lad.Pre-dilation of the lesion with compliant balloons, non-compliant balloons and shockwave ivl was performed.Under use of a guideliner the affected device was introduced into the patient's body but could not cross the lesion.Even after the lesion was further prepared, no stent could cross the lesion.It was decided to re-schedule the patient for rotablator treatment and additional stenting.The complaint device was not returned from the hospital.

Brand Name
ORSIRO MISSION US 2.5/40
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
tina mueller
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key24050722
Report Number8043892-2025-12192
Device Sequence Number10023405
Product Code NIQ
UDI-Device Identifier07640130456303
UDI-Public(01)07640130456303(17)261112(10)10241416
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453974
Device Lot Number10241416
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Initial Report FDA Received Date01/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown